# SDR DALA2015120907477

- Difficulty date: December 8, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF CORROSION ON NR 100-124, FOUND ELONGATED, DAMAGED FASTENER HOLE, FWD-RT POSITION AT BS 1120, CENTER MLG DOOR HINGE ATTACH FITTING.  R & R DAMAGED CENTER MLG DOOR HINGE ATTACH SUPPORT FITTING AT BS 1120 IAW SRM 51-40-02 PARA 9, PG 10 & DWGS 144N8180, 144N8110.
